# SDR 96FDEA01473

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 72725F
- Aircraft serial: 22926
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 894120
- Condition: False Warning
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 MASTER FIRE WARNING ILLUMINATED FOLLOWED BY NR 1 ENGINE FIRE INDICATIONS.  EMERGENCY ACTIONS ACCOMPLISHED, LIGHTS WENT OUT, FIRE TEST NORMAL.  AFTER LANDING FIRE LIGHT NR 1 REILLUMINATED.  CREW AGGRESSED AIRCRAFT, EXITED AIRCRAFT VIA ESCAPE SLIDE.  TROUBLESHOT AND FOUND FIRE DETECTION ELEMENT BAD.  REMOVED AND REPLACED FIRE DETECTION ELEMENT PER MM 26-11-12.  TESTED FIRE DETECTION SYSTEM, SYSTEM GROUND TESTED GOOD PER M/M 26-11-01.
